# SDR SWAA2022122074306

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT L-1 DOOR INNER CHORD UPPER FLANGE BS 303.9.   CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.842'.  START TO REMOVE INNER CHORD AT L1 DOOR LOWER SILL IAW SRM 51-40-02-0G-0.   COMPLETED REMOVAL OF L1 LOWER SILL INNER CHORD IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED INNER CHORD IAW SRM 51-10-02-0G-0.  INSTALLED INNER CHORD IAW SRM 51-40-02-0G-0. AND DRAWING 141A8110. APPLIED SEALANT.
